Global Existence of Solutions of a Class of Singular Fractional Differential Equations with Impulse Effects

Authors

  • Yuji Liu Dept of Math, Guangdong University of Finance and Economics, Guangdong, 510320, Guangdong Province

DOI:

https://doi.org/10.11113/matematika.v32.n1.758

Abstract

We establish sufficient conditions for the global existence of solutions for a class of impulsive singular fractional differential equations by constructing a weighted Banach space and a completely continuous operator and using the fixed point theorem in the Banach space. An example is given to illustrate the efficiency of the
main theorems.

Downloads

Published

2016-06-30

How to Cite

Liu, Y. (2016). Global Existence of Solutions of a Class of Singular Fractional Differential Equations with Impulse Effects. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 32(1), 13–29. https://doi.org/10.11113/matematika.v32.n1.758

Issue

Section

Articles